# SDR CA030729005

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Maule MX-7-235
- Aircraft time: 917 hours
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16413601
- Condition: Failed
- Location: Mlg Wheel
- Component: Wheel Assy, Cleveland
- Component part number: 4075
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE DISC BROKE AWAY AT ALL THREE MOUNTING HOLES CAUSING RT BRAKE TO FAIL IN THE TAXI MODE. AIRCRAFT VEERED OFF TAXIWAY AND STOPPED ON GRASS. NO OTHER DAMAGE TO AIRCRAFT.   WHEEL BOLTS APPEARED TO HAVE BEEN SLIGHTLY LOOSE, SOME CHAFING EVIDENT. WHEEL INSPECTED, NEW DISC AND BOLTS INSTALLED.
